# SDR SWAA2022030902572

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE MIDSPAN BULKHEAD AFT SEAL RETAINER BRACKET AFT OF LATERAL WEB IS CRACKED / REMOVED AND REPLACED LEFT WING TRAILING EDGE MIDSPAN BULKHEAD AFT SEAL RETAINER BRACKET IAW BOEING DWG 115A2930 RE:- AND B737 SRM 51-40-02-0G-0 'A' TAG A70611 P/N 115A2982-9
